Document Type : Research Paper

Authors

1 Department of Mathematics, Faculty of Science, Karadeniz Technical University, Trabzon, Turkey

2 Department of Mathematics, Faculty of Science, Ege University, Izmir, Turkey

Abstract

In this paper, we compute the images  of some of the $Z$-basis elements under the anti-automorphism map $\chi$ of the mod 2 Steenrod algebra $\mathcal{A}_2$ and propose some conjectures based on our computations.

Keywords

Main Subjects

[1] J. F. Adams, H. R. Margolis, Modules over the Steenrod algebra, Topology. 10 (1971), 271-282.
[2] D. Arnon, Monomial bases in the Steenrod algebra, J. Pure. Appl. Algebra. 96 (1994), 215-223.
[3] M. G. Barrat, H. Miller, On the anti-automorphism of the Steenrod algebra, Contemporary Math. 12 (1981), 47-52.
[4] D. M. Davis, The anti-automorphism of the Steenrod algebra, Proc. Amer. Math. Soc. 44 (1974), 235-236.
[5] I. Karaca, I. Y. Karaca, On conjugation in the Mod-p Steenrod Algebra, Turkish J. Math. 24 (2001), 1-7.
[6] I. Karaca, I. Y. Karaca, Some formulas for conjugation, Southwest J. Pure. Appl. Math. 2 (2001), 43-52.
[7] J. Milnor, The Steenrod algebra and its dual, Annals of Mathematics. 67 (1958), 150-171.
[8] J. P. Serre, Cohomologie module 2 des complexes d'Eilenberg-MacLane, Commentarii Mathematici Helvetici. 27 (1953), 198-232.
[9] J. Silverman, Conjugation and excess in the Steenrod algebra, Proc. Amer. Math. Soc. 119 (1993), 657-661.
[10] N. E. Steenrod, D. B. A. Epstein, Cohomology operations, Annals of Math Studies 50, Princeton University Press, 1962.
[11] N. D. Turgay, A remark on the conjugation in the Steenrod algebra, Commun. Korean. Math. Soc. 30 (3) (2015), 269-276.
[12] T. Vergili, I. Karaca, Examples of self-dual codes over some sub-Hopf algebras of the Steenrod algebra, Turkish J. Math. 47 (2017), 1313-1322.
[13] T. Vergili, I. Karaca, A note on the new basis in the mod 2 Steenrod algebra, J. Linear. Topological. Algebra. 7 (2) (2018), 101-107.
[14] R. M. W. Wood, A note on bases and relations in the Steenrod algebra, Bull. London. Math. Soc. 27 (1995), 380-386.
[15] R. M. W. Wood, Problems in the Steenrod algebra, Bull. London. Math. Soc. 30 (1998), 449-517.